# SDR MASA200601368

- Difficulty date: May 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,472 hours, 17,939 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 55153
- Condition: Leaking
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH 7137 IAD - RIGHT ENGINE OIL PRESSURE WARNING IN FLIGHT.  MX R2 IDG CARBON SEAL.
